| Model Number |
IPN917285 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after the patient had been on the pump for 45 days, the pump started "making audible clicking noise when pumping with changes to bpw".Troubleshooting included 2 manual purges and emptying of the condensation bottle which resolved the problem but only for approximately 15-20 seconds, then the clicking resumed.As a result, the pump was exchanged for another pump.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).The reported complaint of "changes to bpw" was not able to be confirmed as the iabp part was not returned for investigation.According to the attached service report, the issue was not able to be duplicated; however, the augmentation valve was replaced.A device history record (dhr) review was conducted for the lot number with no relevant findings.Based on dhr review, the product met specification upon release.The root cause of the complaint was undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description